Skip to main content
Product pack shot of Children's ZYRTEC® Allergy Relief Dissolve Tabs
USE ONLY AS DIRECTED

Children’s ZYRTEC® Dissolve Tabs with 10 mg Cetirizine HCl

Citrus
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getAggregateRating, 4.62ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;

Product Overview

Each dissolvable children’s allergy medicine tablet helps provide 24-hour relief your kids’ seasonal and other upper respiratory allergy symptoms, including sneezing, runny nose, itchy, watery eyes and itchy nose and throat.

With 10 mg of cetirizine HCl antihistamine, each ZYRTEC® dissolve tab melts in the mouth with a kid-friendly citrus flavor and can be taken with or without water. From the #1 allergist recommended brand among OTC oral antihistamines, these children’s antihistamine dissolve tabs are suitable for children 6 years and older.

Directions

Tablet melts in mouth. Can be taken with or without water

Tablet melts in mouth. Can be taken with or without water


Other information

Store between 20° to 25°C (68° to 77°F).

Avoid high humidity.

Store between 20° to 25°C (68° to 77°F). Avoid high humidity.

Do not use if blister unit is torn or broken

Questions? call 1-800-343-7805 (toll-free) or 215-273-8755 (collect)

Adults and children 6 years and over:
One 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms.

Adults 65 years and over:
Ask a doctor.

Children under 6 years of age: 
Ask a doctor.

Consumers with liver or kidney disease: 
Ask a doctor.

Ingredients

Having allergies can be frustrating at times, whether they’re making your eyes itch, your nose run, or a combination of the two. So, it’s a relief to know that antihistamines can help relieve your symptoms.

Cetirizine Chemical Formula

Active Ingredient

Cetirizine HCl 10 mg (in each tablet)
Purpose: 
Antihistamine

When you have an allergic reaction, your immune system produces chemicals known as histamines to fight the allergen, and these are what cause your symptoms. Cetirizine helps relieve these symptoms by blocking the effects of histamines, so your symptoms don’t develop.

SEE ALL ZYRTEC® INGREDIENTS

FULL LIST OF INGREDIENTS

Compare ZYRTEC®

Children’s ZYRTEC® works strong on day one, and stronger on day two for kids’ allergies.

SEE HOW ZYRTEC® MEASURES UP

  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getReviews, 21.51ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

Frequently Asked Questions

ALL FAQS

Sign Up for ZYRTEC® Emails!

Receive exclusive offers, coupons, product updates and information on your allergies so you can Zeize the Day™!